# SDR 95ZZZX1544

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

FLT 4248 - CRUISE CONFIGURATION AT F. L. 20, AIRCRAFT LOST PRESSURIZATION.  OXYGEN MASKS DEPLOYED, CREW CONDUCTED EMERGENCY DESCENT PROCEDURES.  AIRCRAFT RETURNED TO FNT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED CARGO DOOR SEAL FAILED.  NO PARTS AVAILABLE FOR REPAIR.  PRESSURIZATION WAS DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
